# SDR YENA2023033100305

- Difficulty date: March 29, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N964JT
- Make and model: Airbus A321-231
- Aircraft serial: 07018
- Aircraft time: 29,087 hours, 5,689 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 62292107
- Part serial: M8273
- Condition: Blown
- Location: 7770mm
- Part time: 28,585 hours, 8,356 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1524, LAX-JFK. 'DURING MX INADVERTENTLY DEPLOYED L2 DOOR SLIDE; INSTALLED L-2 OVER WING DOOR SLIDE IAW AMM 25-62-47. NO DEFECT NOTED ALSO PERFORM INSPECTION OF AIRFRAME 05-28-30. A/C OK FOR SERVICE.'
